MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY
Model Number DJ4011X
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
This is a report about missing legally required label on package.The customer reported that there was no legally required label on one package, which was delivered from the products being in stock at the distributions side.The legally required label has been affixed to the shelf carton.Bdj is legally required as an mah to affix the label not on the package but on the shelf carton.Per email, the customer reported a label usually adhered to individual package is missing.Tough the label is not legally required and legally required label needs to be adhered to shelf carton.The customer reported the label was adhered to shelf carton correctly.Therefore the issue is about a label adhered to individual package in (b)(4) was missing.
 
Additional Manufacturer Narrative
(b)(6), follow-up emdr for device evaluation: two photos sample were received by our quality team for investigation.Upon visual inspection of the photo sample, it was observed that the sealed package of jamshidi contains the needle, the extractor and the luer lock adaptor.White label is attached on top of the product information label.The label indicated in the description of the complaint is not required to be affixed to the units at the manufacturing plant.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001329661 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections throughout manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.The missing labels are attached at the dc not at the manufacturing plant.Based on the quality team's investigation, a probable root cause for the reported failure mode could not be established.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.
 
Event or Problem Description
This is a report about missing legally required label on package.The customer reported that there was no legally required label on one package, which was delivered from the products being in stock at the distribution¿s side.The legally required label has been affixed to the shelf carton.Bdj is legally required as an mah to affix the label not on the package but on the shelf carton.Per email, the customer reported a label usually adhered to individual package is missing.Tough the label is not legally required and legally required label needs to be adhered to shelf carton.The customer reported the label was adhered to shelf carton correctly.Therefore the issue is about a label adhered to individual package in japan was missing.On 10/14/2021 per email : bdj received 1 unopened product and confirmed that the japanese label is not affixed to the individual package.Please refer to attached photo.The actual sample won't be sent because it is a defect due to domestic work.

Brand Name
JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
MDR Report Key12500510
Report Number9680904-2021-00094
Device Sequence Number11771799
Product Code KNW
UDI-Device Identifier10885403087141
UDI-Public(01)10885403087141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model NumberDJ4011X
Device Catalogue NumberDJ4011X
Device Lot Number0001329661
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date11/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;